... First night of taking it, no difference. Today is my 2nd day on it, and i feel very anxious and irritable. I'd this common? Anyone have any info on this?
I also felt the same thing - almost as though I were having an out-of-body experience because I didn't even know myself - because I was so ticked off at everything and felt so stressed out. That continued until I leveled out and was at the right dose. Try to give it more time, but most importantly, make sure that you report your symptoms to your Dr. If you get to where you're feeling like you're in an absolute rage for no good reason or suicidal, stop the medication immediately and call your Dr. immediately!
Drea; Yes had the same problem as Mag. did but at least you have some Xanax to help you out you need more than one day to get used to this medication good luck it really was worth it when I go to the right dose. Try and continue if by mid next week let your doctor know and see if they need to adjust the dose Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2011 • 4 answers
Posted 4 May 2012 • 2 answers
Posted 19 Apr 2013 • 4 answers
Posted 30 Sep 2013 • 1 answer
Posted 6 Mar 2014 • 2 answers